International Journal of Statistics and Applied Mathematics
  • Printed Journal
  • Indexed Journal
  • Refereed Journal
  • Peer Reviewed Journal

International Journal of Statistics and Applied Mathematics

2020, Vol. 5, Issue 5, Part A

Measure of slope rotatability for second order response surface designs using a pair of symmetrical unequal block arrangements with two unequal block sizes


Author(s): P Chiranjeevi and BRE Victorbabu

Abstract: A measure enables to assess the degree of slope rotatability for a given response surface design. In this paper, measure of slope rotatability for second order response surface designs using a pair of symmetrical unequal block arrangements with two unequal block sizes is recommended.

Pages: 34-40 | Views: 64 | Downloads: 9

Download Full Article: Click Here
How to cite this article:
P Chiranjeevi, BRE Victorbabu. Measure of slope rotatability for second order response surface designs using a pair of symmetrical unequal block arrangements with two unequal block sizes. Int J Stat Appl Math 2020;5(5):34-40.
Call for book chapter
International Journal of Statistics and Applied Mathematics